Could a dark spot or dark crease be do to Retin A or other retinoids?
I know that you are frustrated and I completely believe you when you say the dark crease appeared about the same time you started using Retin A. But………..that doesn’t mean the Retin A caused the dark crease and here’s why ………I’m going to try and explain this.
Sometimes things occur together in time but………are not caused by something. Some examples of this might be :
- You tell your brother about an accident a friend of yours had. That day your brother has a car accident. Did you cause his car accident?
- Or, you are on a plane and are infected with a cold by someone on the plane, now you get off the plane and eat pizza – did the pizza cause the cold – probably not.
What I’m trying to say is that just because it started around the same time doesn’t mean that it caused it. I have to agree with your dermatologist, I think something else is more likely to be causing the line.
Hope this helps, Dr. I